# SDR HALA2016021900058

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 10,330 hours, 1,600 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START OF ENGINE NR 2, ENGINE 2 CONTROL SYS FAULT,  ECAM DISPLAYED.  ENGINE NR 2 STARTED NORMALLY WITH NO ABNORMAL INDICATIONS.  ACCOMPLISHED TSM 71-00-00-810-924A FOR ENGINE 2 CONTROL SYS FAULT MSG  BITE TESTED ELECTRONIC ENGINE CONTROL 2 BITE PASSED NO MSGS SHOWING.  ACFT OK FOR SERVICE.
